How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31242
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I had a stroke about 18 months ago. as a result I take 4 diasosin

Customer Question

I had a stroke about 18 months ago. as a result I take 4 diasosin tablets daily. however my
right leg is weakened and
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--can you tell me more about your leg problem and have you had any physical therapy for it?
Customer: replied 3 years ago.

none

Expert:  Dr. Chip replied 3 years ago.
OK but please tell me the exact extent of the leg problem John. And can you please check the exact spelling of the medication you mentioned?
Customer: replied 3 years ago.

the medication is doxazosin 4 mg and I take two tablets in the morning


 


and two more in the evening. the extent of the leg problem is that i CANNOT walk at anormal speed annd as aresult I dont wish to chance


riding the bike.

Expert:  Dr. Chip replied 3 years ago.
OK John. I would suggest either Neurontin or Lyrica as a more effective medication for your problem. That said, I would also refer you to a physiatrist--a physical medicine and rehabilitation MD specialist--for an intense, customized physical therapy program to help regain the strength and function of your leg